Adel Lachouri, Abdelouaheb Ardjouni, Ahcene Djoudi

DOI Number
First page
Last page


The aim of this paper is to study the existence and uniqueness of solutions for nonlinear fractional relaxation integro-differential equations with boundary conditions. Some results about the existence and uniqueness of solutions are established by using the Banach contraction mapping principle and the Schauder fixed point theorem. An example is provided which illustrates the theoretical results.


Fractional relaxation integro-dierential equations, Riemann-Liouville fractional derivative, Liouville-Caputo fractional derivative, Existence, Uniqueness, Fixed point.

Full Text:



M. S. Abdo and S. K. Panchal: An existence result for fractional integro-differential equations on Banach space. Journal of Mathematical Extension 13(3) (2019), 19-33.

M. A. Abdo, H. A. Wahash and S. K. Panchat: Positive solutions of a fractional differential equation with integral boundary conditions. Journal of Applied Mathematics and Computational Mechanics 17(3) (2018), 5-15.

R. P. Agarwal, Y. Zhou and Y. He: Existence of fractional functional differential equations. Computers and Mathematics with Applications 59 (2010), 1095-1100.

A. Ardjouni: Positive solutions for nonlinear Hadamard fractional differential equations with integral boundary conditions. AIMS Mathematics 4(4) (2019), 1101-1113.

A. Ardjouni and A. Djoudi: Positive solutions for rst-order nonlinear Caputo-Hadamard fractional relaxation differential equations. Kragujevac Journal of Mathematics 45(6) (2021), 897-908.

A. Ardjouni and A. Djoudi: Initial-value problems for nonlinear hybrid implicit Caputo fractional differential equations. Malaya Journal of Matematik 7(2) (2019), 314-317.

A. Ardjouni and A. Djoudi: Approximating solutions of nonlinear hybrid Caputo fractional integro-differential equations via Dhage iteration principle. Ural Mathematical Journal 5(1) 2019, 3-12.

A. Ardjouni and A. Djoudi: Existence and uniqueness of positive solutions for rst-order nonlinear Liouville-Caputo fractional differential equations. Sao Paulo J. Math. Sci. 14 (2020), 381-390.

A. Ardjouni, A. Lachouri and A. Djoudi: Existence and uniqueness results for non-linear hybrid implicit Caputo-Hadamard fractional differential equations. Open Journal of Mathematical Analysis 3(2) (2019), 106-111.

A. Chidouh, A. Guezane-Lakoud and R. Bebbouchi: Positive solutions of the fractional relaxation equation using lower and upper solutions. Vietnam Journal of Mathematics 44(4) (2016), 739-748.

A. Guezane Lakoud, R. Khaldi and A. Klcman: Existence of solutions for a mixed fractional boundary value problem. Advances in Difference Equations 2017(164) (2017), 1-9.

M. Haoues, A. Ardjouni and A. Djoudi: Existence and uniqueness of solutions for the nonlinear retarded and advanced implicit Hadamard fractional differential equations with nonlocal conditions. Nonlinear studies 27(2) (2020), 433-445.

M. Haoues, A. Ardjouni and A. Djoudi: Existence, uniqueness and monotonicity of positive solutions for hybrid fractional integro-differential equations. Asia Mathematika 4(3) (2020), 1-13.

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo: Theory and Applications of Fractional Differential Equations. Elsevier Science B. V., Amsterdam, 2006.

C. Kou, H. Zhou and Y. Yan: Existence of solutions of initial value problems for nonlinear fractional differential equations on the half-axis. Nonlinear Anal. 74 (2011) 5975-5986.

A. Lachouri, A. Ardjouni and A. Djoudi: Positive solutions of a fractional integro-differential equation with integral boundary conditions. Communications in Optimization Theory 2020 (2020), 1-9.

D. R. Smart: Fixed Point Theorems. Cambridge Tracts in Mathematics, no. 66, Cambridge University Press, London-New York, 1974.

H. M. Srivastava: A survey of some recent developments on higher transcendental functions of analytic number theory and applied mathematics. Symmetry 13(12) (2021), 1-22.

H. M. Srivastava: An introductory overview of fractional-calculus operators based upon the Fox-Wright and related higher transcendental functions. J. Adv. Engrg. Comput. 5(3) (2021), 135-166.

H. M. Srivastava, M. S. Chauhan and S. K. Upadhyay: Asymptotic series of a general symbol and pseudo-differential operators involving the Kontorovich-Lebedev transform. J. Nonlinear Convex Anal. 22(11) (2021), 2461-2478.

DOI: https://doi.org/10.22190/FUMI210502016L


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)